# SDR SCNA97206

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65187227
- Condition: Loose Fastener
- Location: 1/3 Engines
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 AND 3 ENGINE FORWARD MOUNT UPPER FLANGES WERE FOUND TO HAVE 1 LOOSE HI-LOK FASTENER EACH AT ENGINE STATION 146.  REMOVED FASTENERS AND REAMED HOLES PER SUN COUNTRY ENGINEERING ORDER, PERFORMED HFEC ON OPEN HOLES, NO CRACKS NOTED.  INSTALLED REPLACEMENT FASTENERS.
